# SDR SWAA2025122253021

- Difficulty date: December 16, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8944Q
- Make and model: Boeing 737-8
- Aircraft serial: 68633
- Aircraft time: 2,560 hours, 1,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFT INBD FA SEAT FLASHLIGHT RED LIGHT ON WHEN TESTED.   REMOVED AND REPLACED BATTERY AND BRACKET FOR L/H AFT F/A SEAT FLASHLIGHT PER AMM 25-64-00
